Some remarks concerning the Bernoulli numbers

S. Tabirca
Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132
Volume 6, 2000, Number 2, Pages 29—33
Download full paper: PDF, 207 Kb

Details

Authors and affiliations

S. Tabirca
Department of Computer Science,
Transilvania University, Brasov, Romania

Abstract

The aim of this article is to propose some remarks on the Bernoulli numbers. Firstly, a simple proof for the the equation B2n+ 1 = 0 is presented. This proof also gives an equation for ζ(2k). Using a simple computation, the values of ζ(2k), k = 1, 12 are presented. Finally, an equation for the infinite product \prod_p \frac{p^{2k} - 1}{p^{2k} + 1} is proposed based on the Bernoulli numbers.

References

  1. T.M.Apostol: A Proof That Euler Missed: Evaluating ζ(2) the Easy Way, Math. Inteligencer 5 (1983), 59-60.
  2. M. Bencze: About Bernoulli’s Numbers, Octogon Mathematical Magazine 7 (1999), 151-153.
  3. R.Guy: Unsolved Problems in Number Theory, Springer-Verlag, 1994.
  4. G.H.Hardy and E.M.Wright: Introduction to the Theory of Numbers, (5th ed.), Oxford University Press, Oxford, 1979.
  5. G.A.Jones and J.M.Jones: Elementary Number Theory, Spriger-Verlang, 1998.
  6. K. Rosen: Elementary Number Theory and its Application, Addison-Wesley, New York, 1993.
  7. I. Tomescu: Introduction to Combinatorics, Wiley, 1987.

Related papers

Cite this paper

Tabirca, S. (2000). Some remarks concerning the Bernoulli numbers. Notes on Number Theory and Discrete Mathematics, 6(2), 29-33.

Comments are closed.